ISSN 2234-8417 (Online) ISSN 1598-5857 (Print)

Table of Contents
2018's   36, 1-2(Jan)
  Value Sharing and Uniqueness for the Power of P-Adic Meromorphic Functions
    By Chao Meng, Gang Liu ..........1760
Generic Number - 1760
References - 33
Written Date - January 29th, 18
Modified Date - January 29th, 18
Downloaded Counts - 112
Visited Counts - 557
Original File
In this paper, we deal with the uniqueness problem for the power of p-adic meromorphic functions. The results obtained in this paper are the p-adic analogues and supplements of the theorems given by Yang and Zhang [Non-existence of meromorphic solution of a Fermat type functional equation, Aequationes Math. 76(2008), 140-150], Chen, Chen and Li [Uniqueness of difference operators of meromorphic functions, J. Ineq. Appl. 2012(2012), Art 48], Zhang [Value distribution and shared sets of differences of meromorphic functions, J. Math. Anal. Appl. 367(2010), 401-408].

Korean Society for Informatics and Computational Applied Mathematics or KSCAM & Korean SIGCAM
Copyright ⓒ 2020 JAMI. All rights reserved.  E-mail :
Main Office Address: Daewon Cantaville 1Cha 103, Uiwang,Kyeongki-Doe, Korea.